MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM DIA COCR MOD HD +3MM NK; PROSTHETIC, HIP

ZIMMER BIOMET, INC. 28MM DIA COCR MOD HD +3MM NK; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately 3 years post implantation due to a dislocation with an infection.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110024463 g7 dual mobility liner 42mm e lot number 774380, ep-200148 act artic e1 hip brg 28x42mm lot number 674160, 110010264 g7 osseoti multihole 52mm e lot number 6740927, 010000999 g7 screw 6.5mm x 30mm lot number 6728403, 010000997 g7 screw 6.5mm x 20mm lot number 6596552, 010000996 g7 screw 6.5mm x 15mm lot number 6601348.Report source: australia.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 00721.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, g3, g6, h2, h3, h6: mechanical (g04) - head.H10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: left total hip arthroplasty with superior and posterior dislocation of the femoral head with possible fracture of the distal femur, incompletely evaluated.Correlate clinically.A definitive root cause cannot be determined for the disassociation of the devices.The investigation could not verify or identify any evidence of product contribution to the reported problem of infection.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
28MM DIA COCR MOD HD +3MM NK
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16663713
Report Number0001825034-2023-00722
Device Sequence Number14933602
Product Code JDI
UDI-Device Identifier05019279400720
UDI-Public(01)05019279400720(17)270507(10)188580
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K942479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number163663
Device Lot Number188580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexFemale
Patient Weight70 KG